# SDR 08FDEA04225

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 69615064
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR WHEEL WELL AFT BULKHEAD UPPER OB CORNER BS 950 APPROX RBL 67,   PRESSURE DECK ATTACH REPAIR ANGLE CRACKED. REMOVED FLOOR PANEL FOR ACCESS, REMOVED REPAIR ANGLE REF SRM 51-30-2. FABRICATED SPLICE PLATE REF DWG 65-89360. TREATED PRIMED SPLICE PLATE REF SRM 51-10-2.  DRILLED UP NEW ANGLE 69-61504-4 REF SRM 51-30-5 PG1 INSTALLED SPLICE   PLATE AND ANGLE REF SRM51-30-2 PG 1-9 INSTALLED FLOOR PANELS STA 870-950D RBL 45-62 REF SRM 51-30-2 PGS 1-12 THIS IS CLASSIFIED AS A MAJOR REPAIR
